Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Headaches on left side, hair fall. Is minokem or mx better?

hello doctor, I am 34 yrs suffering from tensions and hypothyroidism , psychiatrist treatment is going on, but still i have headaches on the left side due to worries, 3yrs ago a doctor prescribed me minokem usp2% 2ml for hair fall once daily, till one year i was using it, it showed some result, but the hair was not growing in length, after which another doctor prescribed mintop 5% twice daily, i used for a year, the hair did occurred on the bald area but many hairs also grown on the face, upper lips and chin , the doctor stopped the medicine, and prescribes uproot for hair removal on face, two months I applied uproot, there was some result, the facial hairs went away to some extent but the newly grown hairs on the scalp also went, later on the same doctor prescribed me amexidil 5% twice daily for 7months, and once again the hair showed the growth on the scalp but it occured on face too, now since one month amexidil has been stopped with application of uproot, but since 1month i am suffering from headaches continuously, my newly grown hair on the scalp have fallen down, I think the cause is headache, again the same doctor has prescribed me mx-2 % / minokem-n 2% now i am confused which one will be better for me, so please help
Asked On : Mon, 8 Oct 2012
Answers:  1 Views:  210
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Psychiatrist 's  Response
welcome to Healthcare Magic.

Your headache problem is less likely due to use of minokem, uproot or amexidil use. In my opinion it is more due to tension of hair growth and hairfall.

In history, you already mention about tension and hypothyroidism which increase chances of developing anxiety. Anxiety can present with headache due to forehead muscle spasm.

Same time get examined by general physician to rule out following causes of headache:
• High blood pressure: BP increases during exercise.
• Infection of teeth/ear/nasal cavity
• Visual problem

Dr Ashish Kumar Mittal
Answered: Sat, 4 Jan 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor